# SDR IPXA2022112888467

- Difficulty date: November 28, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 32,715 hours, 11,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ATHE CREW ENTRY DOOR WAS MAKING LOUD NOISE AND HISSING SOUND WHEN AIRBONE. DOOR APPEARED TO BE OUT OF ALIGNMENTINSPECTED CREW ENTRY DOOR SEALS, CLEANED DEBRIS, CHK COND SATIS PER AMM52-12-00-206-001 OPERATED CREW ENTRY DOOR CHK COND SATIS PER AMM52-12-00-201
